# SDR DALA2020091543079

- Difficulty date: September 11, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N323DN
- Make and model: Airbus A321-211
- Aircraft serial: 7672
- Aircraft time: 9,265 hours, 4,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 12c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3023 DURING SERVICE CHECK FOUND EMERGENCY ESCAPE PATH LIGHT INOPERATIVE AT SEAT LOCATION 12C.  CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHT ASSY AT SEAT 12C.  OPS CKS GOOD, PER A321 AMM 33-51 (6648872).
